# SDR QXEA200602015

- Difficulty date: July 27, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,182 hours, 12,332 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471525
- Condition: Unknown
- Location: Steering Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT: AT ROTATION, NOSE STEERING CAUTION LIGHT CAME ON.  RESET PER CHECKLIST.  LIGHT STAYED OUT.  MAINTENANCE REMOVED AND REPLACED THE NLG ELECTRICAL STEERING HARNESS.  PERFORMED OPS CHECK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
